Pink pill side effects

So I was minding my own business tonight while babysitting. My niece was doing her thing. I was doing mine. When my left arm started to feel like spaghetti. It was close to 1900, way too early to take my meds. But I had to do something about the spaghetti feeling and the subsequent spasms that followed. I went up to my room for a  ativan as that is the only drug that will work to counter the effects of the pink pill.

I haven’t had these symptoms in a long time. I wonder if it’s because I’m not eating full meals at night. I emailed my psychiatrist. I hope I hear back from her because typing is a strain.

I also emailed my friend about the depression.  I am tempted to ask my psych about the sertraline. I still think I should do it in person though.

My sister gave me some left over steak tips when she came back from her outing. Surprisingly, I hate them. There were 3 pieces. Not the best in the world but good enough. I also had some gooey bread. So that was my dinner. I still feel dizzy. I don’t know what is wrong with me. Everything was normal last week except my potassium level. Maybe it is low again. I don’t know. I just feel shitty.

I hope my psychiatrist writes back but I’m not holding my breath.

any thoughts?

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s